If you don’t mind me asking, during intercourse (with the use of a pde5 inhibitor) are you able to achieve and maintain a full erection?
At this point a benefit/risk assessment needs to be taken into account. You’re on medication in aims to preserve cardiac function and/or potentially alter cardiac geometry as you have/had idiopathic dialated cardiomyopathy. Is it worth altering the precise balance of meds of which have now been proven to work in order to potentially restore nocturnal erections and morning wood? I don’t think so. It might not be fair, but life isn’t fair. If it was I wouldn’t have chronic pain, hypogonadism, a lack of social skills, bulging discs and neurological abberations at the age of nineteen. It is what it is, at the very least you’re receiving treatment as to decrease the severity of your symptomatology associated with cardiomyopathy. With cardiac parameters/function restored I’d also hypothesise the odds of you popping into an unstable or lethal rhythm has dramatically decreased.
I’m not a doctor and I’m not qualified to give out medical advice. If you can still have satisfying sexual intercourse is it really worth changing anything given the circumstances present? Are you insulin resistant, suffering from extensive fatigue (any other adverse effects beta blockers are known to cause?)
Beta blockers are associated with sexual dysfunction; especially first gen beta blockers. You could theoretically ask to be switched to a third generation beta blocker to see if it helps, though ED is a phenomenon observed class wide with beta blockers.
What other meds are you on? Any other HF/bp meds like ace inhibitors/ARV’s, dieuretics, cardiac glycosides, traditional anti arrhythmiacs? At times these issues can stem from psychological ethology as opposed to having a pharmacological cause. I read over on the other thread you’ve recently stopped watching porn.
I don’t buy into nofap as I see no inherent issue with masturbation, but excessive use of pornography can (probably) alter neural pathways associated with arousal/sexual excitation. There’s a period colloquially referred to as “flatlining” for those who stop watching porn after having developed a habit
This doesn’t relate to the incidence of nocturnal erections. If you’ve noticed it’s tougher to keep it up during real life scenarios; perhaps this relates to having recently quit viewing pornography.
It’s tougher than one would think to entirely cease the use of erotic materials given how easily accessible it is. I’ve never been able to quit, I’ve always associated this in relation to the fact that I don’t usually have access to any real life “action” on demand (opportunities are few and far in between).